Top Posters
Since Sunday
36
18
s
13
13
12
g
6
N
6
o
6
6
h
5
l
5
i
5
New Topic  
becky28 becky28
wrote...
Posts: 39
Rep: 0 0
2 weeks ago
The nurse is providing teaching to a patient taking an oral tetracycline antibiotic. Which statement by the nurse is correct?


▸ “Avoid direct sunlight and tanning beds while on this medication.”

▸ “Milk and cheese products result in increased levels of tetracycline.”

▸ “Antacids taken with the medication help to reduce gastrointestinal distress.”

▸ “Take the medication until you are feeling better.”
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 5 times
1 Reply
Replies
Answer verified by a subject expert
JsimonJsimon
wrote...
Posts: 41
Rep: 0 0
2 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
“Avoid direct sunlight and tanning beds while on this medication.”

Drug-related photosensitivity occurs when patients take tetracyclines, and it may continue for several days after therapy. Milk and cheese products result in decreased levels of tetracycline when the two are taken together. Antacids also interfere with absorption and should not be taken with tetracycline. Counsel patients to take the entire course of prescribed antibiotic drugs, even if they feel that they are no longer ill.
1

Related Topics

becky28 Author
wrote...

2 weeks ago
Brilliant
wrote...

Yesterday
Correct Slight Smile TY
wrote...

2 hours ago
I appreciate what you did here, answered it right Smiling Face with Open Mouth
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  220 People Browsing
 401 Signed Up Today
Related Images
  
 808
  
 33
Your Opinion
Which country would you like to visit for its food?
Votes: 83

Previous poll results: What's your favorite coffee beverage?